# SDR UIEA2020052701046

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 31,476 hours, 6,338 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRACK CANOE FAIRING FWD SUPPORT FRAME I/B ATT BONDING FOUND BROKEN. RT WING NR 6 FLAP TRACK CANOE FAIRING FWD SUPPORT FRAME DETAILED VISUAL INSPECTION CARRIED OUT OF THE INSTALLED REPAIR AND ALL ADJACENT VISIBLE SURFACE OF THE INITIAL FRAME TO ENSURE NO ADDITIONAL CRACKING, LOOSE AND MISSING FASTENERS OT OTHER SIGNS OF DEGRADATION AS PER SRM 51-10-02, 51-10-04 REPEAT INSPECTION TO BE ACCOMPLISHED ENTRY 100 FIGHT CYCLES REF TO SR: 4-4015936187.
